# SDR ANCF2017122401

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N590EL
- Make and model: Airbus A318-111
- Aircraft serial: 2328
- Aircraft time: 34,186 hours, 26,763 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF,  FLIGHT CONTROL GROUND SPOILER 1 & 2 FAULT WARNING APPEARED ON ECAM.  IAW TSM 27-60-00-810-805-A CHECK OF THE WIRING FROM SEC 3 AND THROTTLE CONTROL UNIT WAS PERFORMED AND FOUND OK. AMM 27-94-34-PB 401 TH SEC 3 WAS REMOVED AND REPLACED OPS TESTED SATISFACTORY
